MAUDE Adverse Event Report: STRYKER SPINE-FRANCE BLOCKER; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE BLOCKER; PEDICLE SCREW SPINAL SYSTEM
Model Number 48850000
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); No Code Available (3191)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; revision l3-l5 after rods slipped out of screws.
 
Additional Manufacturer Narrative
The reported event was confirmed via visual inspection and x-ray images.No manufacturing issues were identified.A root cause of the event is overloading on one side of the blocker due to the blocker not being optimally seated on the rod.
 
Event or Problem Description
It was reported that; revision l3-l5 after rods slipped out of screws.

Brand Name
BLOCKER
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6775529
Report Number0009617544-2017-00304
Device Sequence Number19209558
Product Code MNI
UDI-Device Identifier07613327132526
UDI-Public(01)07613327132526
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48850000
Device Catalogue Number48850000
Device Lot NumberSAP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight91